# SDR AALA20130325011

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50403
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NUMBER 4 BULLNOSE SKIN CRACKED AT ACTUATOR ATTACH POINT INBOARD FASTENER HOLE.  REPAIRED NUMBER 4 SLAT BULLNOSE SKIN PER SRM 57-42-01-2R-8 REPAIR 8.
